BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 5, Issue Number: 4

Volume: 5, Issue: 4 (30 Articles)

Research Article
Title: Cubic finite state machine and cubic transformation semigroups
Authors: Saleem Abdullah, Rabia Naz, Witold Pedrycz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:24-39
DOI: 10.20852/ntmsci.2017.211
Viewed: (1204) times
Abstract | Full Text| PDF

Research Article
Title: A fuzzy inventory model with unit production cost, time depended holding cost, with-out shortages under a space constraint: a parametric geometric programming approach
Authors: Wasim Akram Mandal, Sahidul Islam
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:40-51
DOI: 10.20852/ntmsci.2017.212
Viewed: (1225) times
Abstract | Full Text| PDF

Research Article
Title: Differential transform method to solve two-dimensional Volterra integral equations with proportional delays
Authors: Suayip Yuzbasi, Nurbol Ismailov
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:65-71
DOI: 10.20852/ntmsci.2017.215
Viewed: (1321) times
Abstract | Full Text| PDF

Research Article
Title: A generalized fixed point theorem in non-Newtonian calculus
Authors: Mehmet Kir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:52-57
DOI: 10.20852/ntmsci.2017.213
Viewed: (1216) times
Abstract | Full Text| PDF

Research Article
Title: Decomposition method using He's polynomials for Kdv Boussinesq and coupled Kdv Boussinesq equations
Authors: Jamshad Ahmad and Mariyam Mushtaq
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:58-64
DOI: 10.20852/ntmsci.2017.214
Viewed: (1098) times
Abstract | Full Text| PDF

Research Article
Title: Twisted surfaces in the Pseudo-Galilean space
Authors: Ahmet Kazan, H.Bayram Karadag
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:72-79
DOI: 10.20852/ntmsci.2017.216
Viewed: (1090) times
Abstract | Full Text| PDF

Research Article
Title: Transitivity of generalized intuitionistic fuzzy matrices
Authors: Riyaz Ahmad Padder, P. Murugadas
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:172-181
DOI: 10.20852/ntmsci.2017.228
Viewed: (1784) times
Abstract | Full Text| PDF

Research Article
Title: On characterization of boundedness of superposition operators on the Maddox space C_{r0}( p) of double sequences
Authors: Oguz Ogur
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:80-88
DOI: 10.20852/ntmsci.2017.217
Viewed: (1008) times
Abstract | Full Text| PDF

Research Article
Title: On type-2 soft topologies
Authors: Sk. Nazmul
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:182-194
DOI: 10.20852/ntmsci.2017.229
Viewed: (1488) times
Abstract | Full Text| PDF

Research Article
Title: Flow of a Newtonian fluid in a non-uniform wavy and permeable tube
Authors: Tesfahun Berhane
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:12-23
DOI: 10.20852/ntmsci.2017.210
Viewed: (1456) times
Abstract | Full Text| PDF

Research Article
Title: Bessel collocation approach for approximate solutions of Hantavirus infection model
Authors: Suayip Yuzbasi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:89-96
DOI: 10.20852/ntmsci.2017.218
Viewed: (1524) times
Abstract | Full Text| PDF

Research Article
Title: Bayesian Estimation for Rayleigh Distribution Based on Ranked Set Sampling
Authors: Saeid Tahmasebi, Elham Haji Hosseini , Ali Akbar Jafari
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:97-106
DOI: 10.20852/ntmsci.2017.219
Viewed: (1057) times
Abstract | Full Text| PDF

Research Article
Title: Sensitivity Analysis of Multi-objective Optimization for Solid Waste Management: A Case Study of Dar es Salaam, Tanzania
Authors: Halidi Lyeme, Allen Mushi, Yaw Nkansah-Gyekye
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:107-116
DOI: 10.20852/ntmsci.2017.220
Viewed: (973) times
Abstract | Full Text| PDF

Research Article
Title: On the centrality of some graphs
Authors: Vecdi Aytac
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:1-11
DOI: 10.20852/ntmsci.2017.209
Viewed: (1245) times
Abstract | Full Text| PDF

Research Article
Title: A Note on genus problem and conjugation of the normalizer
Authors: Bahadir Ozgur Guler, Serkan Kader
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:117-122
DOI: 10.20852/ntmsci.2017.221
Viewed: (957) times
Abstract | Full Text| PDF

Research Article
Title: On approximation properties for non-linear integral operators
Authors: Sevgi Esen Almali
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:123-129
DOI: 10.20852/ntmsci.2017.222
Viewed: (807) times
Abstract | Full Text| PDF

Research Article
Title: On the numerical simulation and convergence study for system of non-linear fractional dynamical model of marriage
Authors: M. Mohamed Khader, Aml Shloof, Halima Ali
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:130-141
DOI: 10.20852/ntmsci.2017.223
Viewed: (1090) times
Abstract | Full Text| PDF

Research Article
Title: An improved Morgan-voyce collocation method for numerical solution of multi-pantograph equations
Authors: Ozgul Ilhan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:248-260
DOI: 10.20852/ntmsci.2017.236
Viewed: (1028) times
Abstract | Full Text| PDF

Research Article
Title: A Remark on the decay property for the Klein-Gordon equation in anti-de Sitter space time
Authors: Muhammet Yazici
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:142-147
DOI: 10.20852/ntmsci.2017.224
Viewed: (1031) times
Abstract | Full Text| PDF

Research Article
Title: On generators of Peiffer ideal of a pre-R-algebroid in a precrossed module and applications
Authors: Osman Avcıoglu, Ibrahim Ilker Akca
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:148-155
DOI: 10.20852/ntmsci.2017.225
Viewed: (710) times
Abstract | Full Text| PDF

Research Article
Title: A note on double Laplace decomposition method and nonlinear partial differential equations
Authors: Hassan Eltayeb
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:156-164
DOI: 10.20852/ntmsci.2017.226
Viewed: (945) times
Abstract | Full Text| PDF

Research Article
Title: Determination of the laplace transform for the first falling moment to zero level of a semi-Markov random process
Authors: Selahattin Maden, Ulviyya Y. Karimova
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:165-171
DOI: 10.20852/ntmsci.2017.227
Viewed: (906) times
Abstract | Full Text| PDF

Research Article
Title: New analytical solutions of the space fractional KdV equation in terms of Jacobi elliptic functions
Authors: Aysegul Dascioglu, Sevil Culha and Dilek Varol Bayram
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:232-241
DOI: 10.20852/ntmsci.2017.234
Viewed: (998) times
Abstract | Full Text| PDF

Research Article
Title: Several Schur complement inequalities on block Hadamard product
Authors: Mustafa Ozel, Ayca Ileri
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:242-247
DOI: 10.20852/ntmsci.2017.235
Viewed: (1149) times
Abstract | Full Text| PDF

Research Article
Title: Complete lift of a tensor field of type (1,2) to semi-cotangent bundle
Authors: Furkan Yildirim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:261-270
DOI: 10.20852/ntmsci.2017.237
Viewed: (956) times
Abstract | Full Text| PDF

Research Article
Title: Bernstein series solution of the heat equation in 2-D
Authors: Nurcan Baykuş Savaşaneril
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:220-231
DOI: 10.20852/ntmsci.2017.233
Viewed: (1057) times
Abstract | Full Text| PDF

Research Article
Title: I-Cluster points of filters
Authors: Rohini Jamwal, Renu, Dalip Singh Jamwal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:195-202
DOI: 10.20852/ntmsci.2017.230
Viewed: (1605) times
Abstract | Full Text| PDF

Research Article
Title: More on I-cluster points of filters
Authors: Rohini Jamwal, Renu, Dalip Singh Jamwal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:203-208
DOI: 10.20852/ntmsci.2017.231
Viewed: (1108) times
Abstract | Full Text| PDF

Research Article
Title: Approximate-analytical solutions of cable equation using conformable fractional operator
Authors: Mehmet Yavuz, Burcu Yaşkıran
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:209-219
DOI: 10.20852/ntmsci.2017.232
Viewed: (1524) times
Abstract | Full Text| PDF

Research Article
Title: The approximate solutions of fractional gas dynamics equations by means of fractional natural decomposition method
Authors: Birol Ibis
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 4, (OCT 2017), pp:271-279
DOI: 10.20852/ntmsci.2017.238
Viewed: (1264) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul